# SDR SWAA2022061415781

- Difficulty date: June 6, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 47,110 hours, 28,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Ground Power Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUT-OUT INTERNAL DOUBLER CRACKED ON AFT EDGE / [01] CUT OUT DAMAGED PORTION OF EGPR SURROUND DOUBLER ON LOWER AFT CORNER; ACCOMPLISHED 10X INSP OF TRIM OUT; FOUND NO DEFECTS. WORK ACCOMPLISHED IAW SRM 53-10-15-2R.;[02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[03] VERIFIED ITEM 1;[04] ACCOMPLISHED .040' INSURANCE CUT ON TRIM OUT IAW SRM 53-10-15-2R.;[05] FOUND EXISTING ZONE 1 REPAIR DOUBLER AND RUBBING STRIP TO BE IN COMPLIANCE WITH SRM 53-10-15-2R REPAIR 4.;[06] VERIFIED ITEMS 4 AND 5; OK TO TREAT AND PRIME;[07] APPLIED ALODINE AND PRIMED TRIMED EDGE IAW SRM 53-10-15-2R.;[08] STEP 7 OK; OK TO PAINT;[09] APPLIED FINISH COAT TO TRIMMED AREA IAW SRM 53-10-15-2R. JOB IS COMPLETE.;[10] C/W
